Discussions By Condition: Mental conditions


Posted In: Mental conditions 0 Replies
  • Posted By: Sea_BeeDude09
  • August 25, 2009
  • 08:28 AM

I have been having blackouts and can't figure out why. I'm being treated for sever depression from my military service, but I thought the medication that I'm on was supposed to help prevent blackouts and other depression linked issues. My most recent blackout lasted for 45 minutes.:confused: Does anyone have any kind of ideas that might help?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?